RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 47, Issue 1  


Integration on Jordan algebras
Sh. A. Ayupov
3
Rationality of the orbit spaces of irreducible representations of the group $\operatorname{SL}_2$
P. I. Katsylo
26
Some questions in the theory of varieties of groups
Yu. G. Kleiman
37
Boundedly nonhomogeneous elliptic and parabolic equations in a domain
N. V. Krylov
75
Involutions of integral quadratic forms and their applications to real algebraic geometry
V. V. Nikulin
109
On stochastic equations with degenerate diffusion with respect to some of the variables
A. Yu. Veretennikov
189
Extension of locally biholomorphic mappings of domains into complex projective space
S. M. Ivashkovich
197
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019